欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  19 篇文章
     
     
 
Effects of Layer Thickness and Edge Conditions to Thermoelastic Characteristics on Thermal Barrier Coatings

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2417-2425
       
 
Pricing Study on Two Kinds of Power Options in Jump-Diffusion Models with Fractional Brownian Motion and Stochastic Rate

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2426-2441
       
 
General Topology of the Universe

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2442-2446
       
 
Development and Application of a Modified Genetic Algorithm for Estimating Parameters in GMA Models

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2447-2457
       
 
Discrete Differential Geometry of <i>n</i>-Simplices and Protein Structure Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2458-2463
       
 
Embeddings of Almost Hermitian Manifold in Almost Hyper Hermitian Manifold and Complex (Hypercomplex) Numbers in Riemannian Geometry

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2464-2475
       
 
On the Connection between the Hamilton-Jacobi-Bellman and the Fokker-Planck Control Frameworks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2476-2484
       
 
Entanglement and Quantum Discord of Two Moving Atoms

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2485-2492
       
 
Compound Means and Fast Computation of Radicals

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2493-2517
       
 
Multiple Endemic Solutions in an Epidemic Hepatitis B Model without Vertical Transmission

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 16 Page: 2518-2529